Need some input

by Irena
(Florida)

Hi!

I started Natpro 4 days ago, 100 mg in AM and PM each. 42 years old with many symptoms of perimenopause, since after my last pregnancy in 2012. Spotting for days before every period since that last pregnancy, passing clots during period with two days of very heavy bleeding, extreme anxiety most of the time and also developed severe anxiety episodes that started after that pregnancy also, heart palpitations with no physiological cause (everything cardio was tested and OK), perioral dermatitis, cystic acne, nails peeling, gums aching (weird one!)...and a general feeling of losing my mind, while every blood test comes back seemengly fine.

I did ZRT saliva testing on my own (GYN looks down on it) and got 79 pg/ml Progesterone and 1.6 pg/ml Estradiol, with a ratio of 49. GYN said all the numbers are fine (he ran blood tests also), recommended no therapy and said that good diet an exercise should help :(. As I feel at the end of my rope, I decided to start progesterone cream on my own. Started Natpro 4 days ago (100 mg AM and PM each) and so far feel NO difference either way. I do have VERY achy legs below the knees since yesterday - could this be related to the cream?

I guess I am just looking for some input as to whether my symptoms sound like possible estrogen dominance, regardless of my OBGYN dismissing everything as "normal"??

This seems like a very supportive community and I appreciate any input!

Thank you!!

Comments for Need some input

Click here to add your own comments

Jul 20, 2016
Similar experience
by: Kate

Hello there! I am in a similar boat. I started having problems after I had my daughter in 2013. It sucks to say the least. It's especially fun when you have doctors looking at you like you're just an irrational female. If only they knew!
I have had a lot of the same symptoms as you, but I have a lot of physical exhaustion/ chronic fatigue. I first started progesterone cream at 200, but it barely touched the edges For me. Then I started inching up slowly until I was at 1000 mg a day. My nail peeling has finally stopped, and my anger issues/ agoraphobia has gone away. You don't have the chronic fatigue or muscle weakness so you probably won't need as much as me (I'm now on 2000mg) but I'm betting you'll need more than what you're on now. It is expensive if you do it over the counter, so I would suggest you find a naturepath doc and they might be more willing to prescribe a compounded prog cream. Or google doc in your area that are open to bio hormone replacement therapy. I've found you really have to battle it out with them to get what you want. I just tell my Doctor that if he won't give me the progesterone cream than I might as well wait for the arrhythmias to kill me. Good luck and don't back down.

Jul 21, 2016
Thanks
by: Irena

Hi Kate, thank you so much for your comments and so sorry you are going through similar issues, I would not wish this on anyone. While I don't have muscle weakness, I definitely have physical exhaustion, but I keep writing that off as the result of having two little kids, a full time job, husband working long hours, and no family around to help. I feel like I have been going non-stop, from morning till night, since having my second child and I have been in a perpetual state of exhaustion. Lots of aches and pains too. I also had a ruptured ovarian cyst last year and a lot of cramping in between my periods. Following the last pregnancy, I had extreme night sweats for months, soaking the sheets every night. Those eventually went away but came back recently, though not as extreme. Mood swings also, short fuse, little patience with my beautiful boys. Etc etc etc.

I am also barely able to focus at work, which is a big concern, only able to concentrate for very short periods of time, with most of the time feeling very "I want to jump out of my skin" jittery.

I understand that I might need to up the dosage, but I still want to try and follow my monthly cycle so I am concerned about going from a high dose for a couple of weeks to nothing during my period. I read throughout this website that you should only reduce the cream dosage gradually, so that confuses me as far as taking a larger dose.

Thank you again, Kate, and good luck with everything!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...